MathSciNet Relay Station
MathSciNet bibliographic data
MR1081699 (92i:13014) 13F15 (13B22 13E05)
Martin, Mary B.; Zafrullah, M. $t$-linked overrings of Noetherian weakly factorial domains. Proc. Amer. Math. Soc. 115 (1992), no. 3, 601–604.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement